MAUDE Adverse Event Report: INMODE LTD. BodyTite Pro; GEI

INMODE LTD. BodyTite Pro; GEI
Model Number AG606972A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Wound Dehiscence (1154); Necrosis (1971)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Incision ports on abdomen and flanks not healing 10 months post procedure that combined liposuction and bodytite.According to the patient, after he complained to the doctor that the incisions were not closing, he was treated with antibiotics and drainage attempt was performed.8 months post tx he received steroids injections into each incision port.The patient also reported contour irregularity near his navel which is attributed to an excessive liposuction, not related to the bodytite device.
 
Additional Manufacturer Narrative
No technical issues were revealed upon system inspection.Although the doctor did not provide photos/ccq, the case was investigated based on the photos provided by the patient.It appears the doctor persistently went back too close to the incision ports while pulsing, which led initially to an extensive thermal damage at the incision ports.This in turn led to the observed necrosis which prevents the healing.The root cause was established to be an incorrect technique, not congruent with the ifu.Per latest update, the patient turned to another clinic for excision revision.

Brand Name
BodyTite Pro
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key50471481
Report Number3010511300-2026-01141
Device Sequence Number10241393
Product Code GEI
UDI-Device Identifier07290016633368
UDI-Public07290016633368
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K233642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Remedial Action Other,Patient Monitoring,Inspection,Notification
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG606972A
Device Catalogue NumberAG606972A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite